# SDR GTIA2016122601718

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 23,823 hours, 10,991 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Oxygen Box
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS TO TEST OXYGEN MASK INOPERATIVE.  R & R CAPTAIN`S OXYGEN BOX ASSY IAW AMM 32-12-41-000-001-A\400-001-A, OPS & LEAK CHECKED GOOD.
